Found 128 results
Author Title Type [ Year(Desc)]
Filters: First Letter Of Title is N  [Clear All Filters]
Basto-Gonçalves J. Nonlinear observability and duality. Systems Control Lett.. 1984;4:97-101.
Labouriau IS. Note on the unfolding of degenerate Hopf bifurcation germs. J. Differential Equations. 1985;57:436-439.
Yakubovich SB, Kalla SL. On a new approach to convolution constructions. Internat. J. Math. Math. Sci.. 1993;16:435-448.Edit
Srivastava H., Yakubovich SB, Luchko Y.. New families of Leibniz type rules for fractional calculus and their integral analogues. In: Recent advances in fractional calculus. Global, Sauk Rapids, MN; 1993. 2. p. 248-291p. (Global Res. Notes Ser. Math.).Edit
Kalla SL, Luchko Y., Yakubovich SB. The new Leibniz rules and their integral analogues. Internat. J. Math. Statist. Sci.. 1993;2:187-225 (1995).Edit
Silva PV. Normal-convex embeddings of inverse semigroups. Glasgow Math. J.. 1993;35:115-121.
Yakubovich SB. On the new approach to the constructions of the index transforms. Dissertationes Math. (Rozprawy Mat.). 1995;340:321-335.
Díaz LJ, Rocha J. Non-critical saddle-node cycles and robust non-hyperbolic dynamics. Dynam. Stability Systems. 1997;12:109-135.Edit
Rodrigues MJ, Matos J. Numerical solution of partial differential equations with the tau method. In: First Meeting on Numerical Methods for Partial Differential Equations (Coimbra, 1995). Vol 11. Univ. Coimbra, Coimbra; 1997. 1. p. 111-121p. (Textos Mat. Sér. B; vol 11).Edit
Vasconcelos PB, d'Almeida FD. Nonoverlapping Domain Decomposition Applied to a Computational Fluid Mechanics Code. In: Amestoy PR, Berger P, Daydé M, Ruiz D, Duff I, Frayssé V et al., editors. Euro-Par'99 Parallel Processing: 5th International Euro-Par Conference Toulouse, France, August 31 – September 3, 1999 Proceedings. Vol 1685. Springer Berlin Heidelberg; 1999. 6. p. 608-612p. (Lecture Notes in Computer Science; vol 1685).Edit
Rosales J., García-Sánchez PA. On normal affine semigroups. Linear Algebra Appl.. 1999;286:175-186.Edit
García-Sánchez PA, Rosales J.. Numerical semigroups generated by intervals. Pacific J. Math.. 1999;191:75-83.Edit
Lomp C, Peña-P AJ. A note on prime modules. Divulg. Mat.. 2000;8:31-42.Edit
Maroni P., da Rocha Z.. A new characterization of classical forms. Communications in Applied Analysis. 2001;5(3):351-362.Edit
Alves JF. Non-uniformly expanding dynamics: stability from a probabilistic viewpoint. Discrete Contin. Dynam. Systems. 2001;7:363-375.


Error | CMUP


The website encountered an unexpected error. Please try again later.